# SDR UALA2011012600442

- Difficulty date: January 26, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 57,302 hours, 21,152 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Str 42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 42L BETWEEN FRAMES 56 & 58.   MAJOR REPAIR ACCOMPLISHED: INSTALLED SPLICED STRINGER REPAIR IAW SRM ON NR M6637L.
